# SDR ANCF2009040400039

- Difficulty date: April 4, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Aircraft time: 75,895 hours, 16,618 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029812
- Part serial: P1410
- Condition: Failed
- Part time: 36,983 hours, 40,762 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU HAD AUTO SHUTDOWN DURING PACKS ON AND ELEC LOAD FAULT LGT ILLUM AND A STRONG SHORT CIRCUIT ODOR. APU SECOND START WAS UNSUCCESSFUL IAW AMM 05-51-56 PAGE 201, INSPECTED CABIN BY ODOR AND IAW AMM 21-00-21, PAGE 201, CHECKED AIR CONDITIONING PACKS AND NO ODOR WAS FOUND AROUND THE CABIN AND COCKPIT. PERFORMED APU ECB BITE AND FOUND APU START TRU, AND FOUND APU STAR TRU C/B POPPED OUT. TRANSFERRED APU TO DMI 455 IAW MEL 49-11-1 CAT C. THE APU WAS REMOVED AND REPLACED IAW AMM 49-11-01 PAGE 401.
